# SDR CA020228013

- Difficulty date: February 1, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Bell 222B
- Aircraft time: 2,628 hours
- Engine: Lyc LTS101750C1
- System (JASC): 6220 · Main Rotor Head
- Part: Sleeve
- Part number: 222010405115
- Condition: Worn
- Location: Swashplate
- Component: Swashplate, Bell, 222010400121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN SWASH PLATE ASSY WAS REMOVED TO FACILITATE 7 YEAR MAST REMOVAL FOR INSPECTION AND RECALIBRATION, THE SLIDER BEARINGS (2OF) P/N 222-310-464-003 WERE FOUND DETACHED AND LOOSE, CREATING AN EXCESSIVE WEAR ON THE SLEEVE JOURNALS THAT HOUSE THESE BEARINGS TO A POINT WELL BEYOND CONTINUED AIRWORTHINESS. THE BALL SLEEVE ASSY AND SUPPORT WERE DEEMED UNSERVICEABLE AND WERE REPLACED AT GREAT EXPENSE.
